Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Lump in abdomen, discomfort and pain. Had clexane injection. Help?

Hi, Just had a scan on a lump in abdomen ,which appeared after a Clexane injection in July 2012 This lump is now very painful and causing discomfort, The report reads Echogenicity 2.3cm x 2cm x 1.5cm,it is seperated from the skin and underlying muscle surface, no simple cystic space, there are also 2 lipomata each 7mm and slighty hyperechoic. Can you explain in English please, Thank you, Michelle
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! You should see your doctor at an early date. Possibly it a hematoma ( blood in a closed space) caused by trivial trauma that led to small amount of bleeding which could not clot due to your treatment with Clexane injection. This hematoma could have got infected which might cause you pain. Good luck.
Answered: Wed, 3 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor